Generators of quantum one-dimensional diffusions. (English. Russian original) Zbl 07099811

Theory Probab. Appl. 64, No. 2, 249-263 (2019); translation from Teor. Veroyatn. Primen. 64, No. 2, 308-327 (2019).
Summary: Quantum dynamical semigroups represent a noncommutative analogue of (sub)Markov semigroups in classical probability: while the latter are semigroups of maps in functional spaces, the former are semigroups of maps in operator algebras having certain properties of positivity and normalization. In this paper we describe quantum dynamical semigroups, which are the noncommutative analogues of classical diffusions on \(R\) and \(R_{+}\), and demonstrate various properties of the semigroup and its generator depending on the boundary condition. We also give a proof of a result describing the domain of the generator of “noncommutative diffusion on \(R_{+}\) with extinction at 0” and give an explicit example of the trace-class operator in this domain, which does not belong to the domain of closure of the initial operator.


47-XX Operator theory
81-XX Quantum theory
Full Text: DOI


[1] B. V. R. Bhat, F. Fagnola, and K. B. Sinha, On quantum extensions of semigroups of Brownian motion on a half-line, Russian J. Math. Phys., 4 (1996), pp. 13–28. · Zbl 0904.46048
[2] B. V. R. Bhat and K. R. Parthasarathy, Markov dilations of nonconservative dynamical semigroups and a quantum boundary theory, Ann. Inst. H. Poincaré Probab. Statist., 31 (1995), pp. 601–651. · Zbl 0832.46060
[3] O. Bratteli and D. W. Robinson, Operator Algebras and Quantum Statistical Mechanics, Vol. I. \(C^*\)- and \(W^*\)-Algebras. Symmetry Groups. Decomposition of States, Texts Monogr. Phys., Springer-Verlag, New York, 1979.
[4] A. M. Chebotarev, Sufficient conditions for dissipative dynamical semigroups to be conservative, Theoret. Math. Phys., 80 (1989), pp. 804–818. · Zbl 0694.47022
[5] A. M. Chebotarev, Lectures on Quantum Probability, Aportaciones Mat. Textos 14, Soc. Mat. Mexicana, Mexico, 2000.
[6] A. M. Chebotarev and F. Fagnola, Sufficient conditions for conservativity of quantum dynamical semigroups, J. Funct. Anal., 118 (1993), pp. 131–153.
[7] E. B. Davies, Quantum dynamical semigroups and the neutron diffusion equation, Rep. Math. Phys., 11 (1977), pp. 169–188.
[8] W. Feller, An Introduction to Probability Theory and Its Applications, Vols. 1, 2, John Wiley & Sons, New York, 1968, 1971. · Zbl 0155.23101
[9] I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Transl. Math. Monogr. 18, Amer. Math. Soc., Providence, RI, 1969.
[10] V. Gorini, A. Kossakowski, and E. C. G. Sudarshan, Completely positive dynamical semigroups of \(N\)-level systems, J. Math. Phys., 17 (1976), pp. 821–825.
[11] A. S. Kholevo, Generalized imprimitivity systems for Abelian groups, Soviet Math. (Iz. VUZ), 27 (1983), pp. 53–80. · Zbl 0566.22009
[12] A. S. Holevo, On conservativity of covariant dynamical semigroups, Rep. Math. Phys., 33 (1993), pp. 95–110. · Zbl 0808.60064
[13] A. S. Holevo, Excessive maps, “arrival times” and perturbation of dynamical semigroups, Izv. Math., 59 (1995), pp. 1311–1325. · Zbl 0877.47026
[14] A. S. Holevo, On the structure of covariant dynamical semigroups, J. Funct. Anal., 131 (1995), pp. 255–278. · Zbl 0827.46053
[15] A. S. Holevo, On dissipative stochastic equations in a Hilbert space, Probab. Theory Related Fields, 104 (1996), pp. 483–500. · Zbl 0842.60060
[16] A. S. Kholevo, There exists a non-standard dynamical semigroup on \(\mathfrak L(\mathscr H)\), Russian Math. Surveys, 51 (1996), pp. 1206–1207.
[17] A. S. Holevo, Statistical Structure of Quantum Theory, Lect. Notes Phys. Monogr. 67, Springer-Verlag, Berlin, 2001.
[18] A. S. Holevo, On singular perturbations of quantum dynamical semigroups, Math. Notes, 103 (2018), pp. 133–144.
[19] A. S. Holevo, Quantum dynamical semigroups: Nonstandard generators, stochastic representations, abstract, Third International Conference on Stochastic Methods, Theory Probab. Appl., 64 (2019), pp. 140–141.
[20] G. Lindblad, On the generators of quantum dynamical semigroups, Comm. Math. Phys., 48 (1976), pp. 119–130. · Zbl 0343.47031
[21] A. Mohari and K. B. Sinha, Stochastic dilation of minimal quantum dynamical semigroup, Proc. Indian Acad. Sci. Math. Sci., 102 (1992), pp. 159–173. · Zbl 0766.60119
[22] S. M. Nikol’skii, Approximation of Functions of Several Variables and Imbedding Theorems, Grundlehren Math. Wiss. 205, Springer-Verlag, New York, 1975.
[23] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. II. Fourier Analysis, Self-Adjointness, Academic Press, New York, 1975.
[24] I. Siemon, A. S. Holevo, and R. F. Werner, Unbounded generators of dynamical semigroups, Open Syst. Inf. Dyn., 24 (2017), 1740015. · Zbl 1381.81068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.